MathSciNet Relay Station
MathSciNet bibliographic data
MR2834420 35Q53 (35A30)
Vaneeva, Olena Lie symmetries and exact solutions of variable coefficient mKdV equations: an equivalence based approach. Commun. Nonlinear Sci. Numer. Simul. 17 (2012), no. 2, 611–618.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement